# SDR LR7A2020081422279

- Difficulty date: August 12, 2020
- Submitted: August 15, 2020
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,923 hours, 33,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 497
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5302, FOUND FS497 OVERHEAD BULKHEAD WITH CRACKED STIFFENER AT LBL58, WL264. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 AND 51-70.    NR# 282387. / PSE# 53-40-19, AD 2012-06-09.
